# SDR CA151130020

- Difficulty date: November 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB PASSING 2,800, AS THE BLEEDS WERE TURNED ON, AN OIL ODOR IN THE COCKPIT.  THE CREW CONTINUED THE CLIMB TO 8,000, BLEEDS WERE TURNED OFF AND THE CABIN WAS VENTILATED THROUGH RAM AIR.  THE CREW ELECTED TO RETURN TO THE DEPARTURE AIRPORT WHERE AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  IT IS UNKNOWN AT THIS TIME FROM WHICH ENGINE THE ODOR IS COMING FROM, TROUBLESHOOTING IS ON-GOING.
